# SDR TWAA9810706

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Condition: Contaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING C-CHECK, MAINTENANCE FOUND ON RT WING TOP OF OUTBOARD AILERON WITH INDICATION OF WATER ON THE WHOLE SURFACE.  AFTER WATER REMOVED, INSTALLED WET LAYUP PER SRM 51-70-17, PAGE 67 AND PAINTED AREAS.  (M)
